# SDR SCNA95116

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 436.5 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING, FIXED LEADING EDGE UPPER SURFACE AFT OF NUMBER 5 SLAT, WING STATION 436.5 IS CRACKED IN 4 PLACES ALONG RIVET ROW.  CRACKS BLEND TOGETHER MEASURING A TOTAL OF 8.25 INCHES LONG, AND 6 RIVET HEADS ARE SHEARED.  HIGH FREQUENCY EDDY CURRENT SHOWED NO CRACKS, FABRICATED AND INSTALLED DOUBLER, ANGLE DOUBLER, AND FILLER PER 57-30-04.
